# SDR IXXA20151008116

- Difficulty date: October 8, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 85,315 hours, 44,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: NAS776035
- Condition: Worn
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR SAGGING AT TOP & STRIKING.  NR 1 ROLLER LOCK APPEARS OUT OF ADJUSTMENT.  FOUND SWING ARM BUSHING & BOLTS WORN & OUT OF RIG.  R & R SWING ARM BUSHINGS & BOLTS IAW PRECISION MM 52-12-00.  PERFORMED PRESS CHECK OF ACFT AMM 21-31-00.  SYSTEMS CHECKED SATISFACTORY.  ACFT RELEASED TO SERVICE.
